# SDR CALA2017050501257

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N27964
- Make and model: Boeing 787-9
- Aircraft serial: 37813
- Aircraft time: 5,604 hours, 507 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN SMOKES AFTER RUNNING 5 MINUTES. ACCOMPLISHED OVEN OPERATIONAL TEST PER AMM 25-32-00-11A-320A-A. OBSERVED THE OVEN FOR 45 MINUTES, NO SMOKE SEEN. OKAY FOR SERVICE.
